DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/7799

Arxiu Descripció MidaFormat
Diferencial.pdfArticle de revista412,74 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Franch, J.; Agrawal, S.; Sangwan, V. Differential flatness of a class of n-DOF planar manipulators driven by 1 or 2 actuators. "IEEE transactions on automatic control", Febrer 2010, vol. 55, núm. 2, p. 548-554.
Títol: Differential flatness of a class of n-DOF planar manipulators driven by 1 or 2 actuators
Autor: Franch Bullich, Jaume Veure Producció científica UPC; Agrawal, Sunil K.; Sangwan, Vivek
Data: feb-2010
Tipus de document: Article
Resum: A fully actuated system can execute any joint trajectory. However, if a system is under-actuated, not all joint trajectories are attainable. The authors have actively pursued novel designs of under-actuated robotic arms which are both controllable and feedback linearizable. These robots can perform point-to-point motions in the state space, but potentially can be designed to work with fewer actuators, hence with lower cost. With this same spirit, the technical note investigates the property of differential flatness for a class of planar under-actuated open-chain robots having a specific inertia distribution, but driven by only one or two actuators. This technical note addresses the following theoretical question: what placement of one or two actuators will make an n-DOF planar robot differentially flat if it is designed so that its center of mass always lies at joint 2?
ISSN: 0018-9286
URI: http://hdl.handle.net/2117/7799
Versió de l'editor: http://sauwok.fecyt.es/apps/InboundService.do?product=CCC&action=retrieve&SrcApp=EndNoteWeb&UT=000274383400034&SID=N1h4Chc@aiEcFBmJl@a&SrcAuth=ISIResearchSoft&mode=FullRecord&customersID=ISIResearchSoft&DestFail=http://access.isiproducts.com/custom_images/wok_failed_auth.html
Apareix a les col·leccions:ACES - Control Avançat de Sistemes d'Energia. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius